# SDR AALA20140407014

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 42,646 hours, 20,733 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN CORROSION IN THE OTBD G1 GALLEY MOUNT BORE AT STATION 160 AT THE INBD SIDE OF THE GALLEY DRAIN PAN.  INSTALLED NEW SERVICEABLE G1 GALLEY MOUNT IAW AARD 51-00-05-01 & DWG 9936534.
